# SDR LS1R076726

- Difficulty date: October 22, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N206BY
- Make and model: Bell 206B-3
- Aircraft serial: 2871
- Aircraft time: 9,170 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 206062681101
- Part serial: 8E1519
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOOST PUMP PRODUCING LOW PRESSURE AND LOUD NOISE.
